×

zbMATH — the first resource for mathematics

Partitions. I. (English) Zbl 0165.05701

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. M. Wright: Partitions into \(k\) parts. Math. Annalen 142 (1961) 311 - 316. · Zbl 0100.27301
[2] J. J. Sylvester: On subinvariants, i.e. semi-invariants to binary quantics of an unlimited order: Excursus on rational fractions and partitions. Amer. J. Math. 5 (1882), 119-136.
[3] J. W. L. Glaisher: Formulae for partitions into given elements, derived from Sylvester’s theorem. Quarterly J. Math. 40 (1909) 275-348. · JFM 40.0235.04
[4] G. J. Rieger: Über Partitionen. Math. Annalen 138 (1959) 356-362. · Zbl 0088.25701
[5] H. Gupto C. E. Gwyther J. C. P. Miller: Tables of partitions. (Royal Soc. Math. Tables 4), Cambridge 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.